Authors' reply

Share/Save/Bookmark

Kwakernaak, H. and Sivan, R. (1972) Authors' reply. IEEE Transactions on Automatic Control, 17 (4). p. 578. ISSN 0018-9286

[img]
Preview
PDF
138Kb
Abstract:Authors' reply to comments on “The Maximally Achievable Accuracy of Linear Optimal Regulators and Linear Optimal Filters” (H. Kwakernaak and R. Sivan. IEEE Trans. Automat. Contr., vol. AC-17, pp. 79-86. Feb. 1972) by S.S. Godbole
Item Type:Article
Copyright:© 1972 IEEE
Research Group:
Link to this item:http://purl.utwente.nl/publications/55596
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page